# SDR SWAA2012031902291

- Difficulty date: March 16, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 75,016 hours, 62,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT HOUSING BROKEN.  REMOVED AND REPLACED LIGHT ASSY IAW MM.
